Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Had unprotected sex, pain in penis, heart pain, weight loss. Taking antibiotics. Burning in penis now

i am 43 years old i had this kind of problem for some time now. i made love with out condom and i started have sharp pain in my penis but i did not take serious but after some day i felt sick that i went to the hospital, my heart was paining my seriously i start loosing weight, but after many several test they discover that i loose strength they gave me some antibiotic and some medicine to protect my liver after talking medicine i feel some relieve but right is back now i feel i am have affection because my penis anus i am feeling burning i am not conformable. i ned help please.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thanks for query.
If you still have burning take fresh urine test.if it shows presence of pus cells then go for culture sensitivity report.
Your liver should also be tested for its function frequently.
A regular follow up is needed in your case .
Your HIV status should also be taken in to consideration.
Thanks.

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor